Florida, 2013

Funnel Clouds in Florida, June 12, 2013

June 12, 2013 · NWS MFL · 2 events in 2 counties and zones

A moist and unstable airmass resulted in scattered afternoon showers and thunderstorms across South Florida.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A moist and unstable airmass resulted in scattered afternoon showers and thunderstorms across South Florida.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 12, 8:05 AM EST, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 12, 8:05 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
905 AM EDT WED JUN 12 2013

.UPDATE...
MID/UPPER LEVEL TROUGH OVER SOUTH-CENTRAL FLORIDA THIS MORNING
WILL BE THE PRIMARY FEATURE AFFECTING OUR AFTERNOON CONVECTION
TODAY. MORNING SOUNDING DATA SHOWS 500 MB TEMPS IN THE -9C RANGE
ACROSS CENTRAL/SOUTH FLORIDA, BUT WITH THE MID/UPPER TROUGH MOVING
SOUTH, EXPECT COLDER AIR ALOFT WITH MODEL SOUNDINGS SHOWING -10C
AT 500 MB THIS AFTERNOON. ADDING TO THE POTENTIAL INSTABILITY IS
AN UPPER LEVEL WIND MAX AROUND 50 KTS MOVING ACROSS THE SE GULF
AND STRAITS OF FLORIDA, PLACING THE SOUTHERN FLORIDA PENINSULA IN
THE DIFFLUENT EXIT REGION, AS WELL AS SOME MOISTURE POOLING IN THE
LOWER TO MID LEVELS OVER FAR SOUTH FLORIDA. ALL THIS POINTS TO AN
ACTIVE AFTERNOON OF CONVECTION ACROSS MUCH OF THE AREA WITH THE
POTENTIAL FOR STRONG TO EVEN BORDERLINE SEVERE STORMS. MAIN FOCUS
OF ACTIVITY WILL BE INITIALLY OVER THE INTERIOR AND WESTERN
SUBURBS OF SE FLORIDA AROUND 1-2 PM, THEN GRADUALLY SHIFTING TO
THE SW GULF COAST BY LATE AFTERNOON AS THE STEERING FLOW BECOMES
NE TO SW. HAVE ADJUSTED THE AFTERNOON POPS HIGHER OVER THE
INTERIOR AND GULF COAST TO ACCOUNT FOR THIS.

MOLLEDA

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  76  89  76 / 20 20 20 20
FORT LAUDERDALE  88  77  89  76 / 20 20 20 20
MIAMI            89  77  90  75 / 30 20 20 20
NAPLES           89  74  88  74 / 30 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

PUBLIC/MARINE...59/MOLLEDA
AVIATION/RADAR/FIRE...54/BNB
Hazardous weather outlook, Jun 12, 8:15 AM EST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
915 AM EDT WED JUN 12 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
915 AM EDT WED JUN 12 2013

...STRONG WITH EVEN A FEW SEVERE STORMS POSSIBLE TODAY OVER SOUTH FLORIDA...
...SLIGHT RISK OF WATERSPOUTS OVER ATLANTIC AND GULF WATERS TODAY...
...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES OF SOUTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON OVER
SOUTH FLORIDA WITH EVEN A FEW SEVERE STORMS OVER THE INTERIOR
AREAS. MAIN IMPACTS WILL BE FREQUENT LIGHTNING...HAIL...GUSTY
WINDS AND HEAVY DOWNPOURS.

WIND: GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS
THAT DO DEVELOP TODAY.

HAIL: HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE IN THE
STRONGEST STORMS THAT DEVELOP TODAY.

FLOODING: AMPLE DEEP MOISTURE COMBINED WITH CONTINUED WEAK
STEERING FLOW WILL ALLOW FOR THE POSSIBILITY OF LOCALIZED
FLOODING FROM ANY HEAVY SHOWERS AND STORMS.

TEMPERATURES: MAXIMUM HEAT INDICES THIS AFTERNOON ARE EXPECTED TO
RANGE BETWEEN 100 AND 105 DEGREES ACROSS THE WESTERN INTERIOR.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE
ATLANTIC AND GULF WATERS OF SOUTH FLORIDA TODAY WITH ANY SHOWERS
AND THUNDERSTORMS.

RIP CURRENTS: CONTINUED EAST TO SOUTHEAST FLOW WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...ESPECIALLY OVER THE INTERIOR.

HEAT INDICES EACH DAY MAY EXCEED 100 DEGREES ACROSS PORTIONS OF
THE WESTERN INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Local storm report, Jun 12, 11:28 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1228 PM EDT WED JUN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     HAIL             KENDALL                 25.68N 80.32W
06/12/2013  E0.25 INCH       MIAMI-DADE         FL   PUBLIC

            PUBLIC REPORTED PEA-DIME SIZED HAIL 163RD AVE 103 ST

&&

EBAUGH
Special weather statement, Jun 12, 11:44 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EDT WED JUN 12 2013

FLZ073-074-121745-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1244 PM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 145 PM EDT

* AT 1239 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KENDALE
  LAKES TO 4 MILES WEST OF HOMESTEAD GENERAL AIRPORT. THESE STORMS
  WERE NEARLY STATIONARY.

* THE LINE OF STORMS WILL AFFECT...
  THE HAMMOCKS...
  INTERSECTION KROME AND KENDALL DRIVE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2569 8036 2549 8057 2551 8081 2583 8057
      2569 8047
TIME...MOT...LOC 1644Z 131DEG 1KT 2572 8042 2551 8062

BAXTER
Special weather statement, Jun 12, 12:09 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
109 PM EDT WED JUN 12 2013

FLZ069-070-075-121815-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL MAINLAND MONROE FL
109 PM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
COLLIER COUNTY...MAINLAND MONROE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 215 PM EDT

* AT 105 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
  AREA OF STRONG THUNDERSTORMS OVER MAINLAND MONROE COUNTY.
  THESE STORMS WERE NEARLY STATIONARY.

* THE AREA OF STRONG STORMS WILL AFFECT...
  RURAL MAINLAND MONROE COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2530 8098 2532 8097 2533 8099 2533 8104
      2536 8107 2538 8103 2541 8101 2542 8104
      2543 8113 2549 8118 2570 8128 2573 8122
      2576 8126 2579 8128 2580 8132 2584 8134
      2588 8087 2526 8087
TIME...MOT...LOC 1708Z 315DEG 1KT 2572 8118 2537 8090

BAXTER
Special weather statement, Jun 12, 12:15 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
115 PM EDT WED JUN 12 2013

FLZ073-121815-
INLAND MIAMI-DADE COUNTY FL
115 PM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 215 PM EDT

* AT 109 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES
  NORTHEAST OF DADE-COLLIER TRAINING AIRPORT TO 9 MILES EAST OF SHARK
  VALLEY OBS TOWER...AND MOVING WEST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  US 41 AROUND FORTYMILE BEND
  RURAL NORTHWESTERN MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2566 8055 2563 8087 2598 8087 2598 8079
      2597 8068 2596 8068 2596 8063 2581 8057
TIME...MOT...LOC 1714Z 094DEG 5KT 2597 8072 2569 8064

BAXTER
Special weather statement, Jun 12, 12:29 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EDT WED JUN 12 2013

FLZ067-121830-
INLAND PALM BEACH COUNTY FL
129 PM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 230 PM EDT

* AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES WEST OF WELLINGTON...AND MOVING WEST AT
  5 MPH.

* THE STORM WILL AFFECT...
  LION COUNTRY SAFARI...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2651 8048 2676 8049 2676 8022 2656 8021
TIME...MOT...LOC 1729Z 082DEG 5KT 2665 8033

BAXTER
Special weather statement, Jun 12, 12:52 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT WED JUN 12 2013

FLZ070-071-073-121845-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL
152 PM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
BROWARD COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...EASTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 245 PM EDT

* AT 148 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTHWEST OF MICCOSUKEE INDIAN RESERVATION TO 7 MILES NORTHEAST OF
  DADE-COLLIER TRAINING AIRPORT...AND MOVING WEST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2624 8127 2625 8089 2615 8085 2589 8075
      2586 8113
TIME...MOT...LOC 1752Z 082DEG 10KT 2620 8096 2591 8082

BAXTER

The radar

The Miami radar (KAMX), 120 km away, was scanning. The volume nearest the first event began at 17:52 UTC.

Open the radar archive at this moment

Event by event

2 funnel cloud. Local standard time, as filed.

Funnel Cloud, Palm Beach

When
June 12, 12:54 PM EST
Where
Palm Beach County, 0.36 mi NNW of Loxahatchee
Reported by
Airplane Pilot
Coordinates
26.685, -80.352

A pilot reported a funnel cloud 20 miles west of Palm Beach International Airport or about 9 miles SSW of Lion Country Safari.

Funnel Cloud, Collier

When
June 12, 1:30 PM EST
Where
Collier County, 2.85 mi NW of Marco Is Arpt
Reported by
Law Enforcement
Coordinates
26.031, -81.701

Two funnel clouds were reported by Collier County Sheriffs Office near the Fiddlers Creek area.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461669, 461670.